# SDR SWAA2022021758110

- Difficulty date: August 16, 2018
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N486WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33852
- Aircraft time: 49,068 hours, 28,940 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Broken
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER-TO-BODY UPPER SLIDING SEAL PLATE IS BROKEN. / RIGHT HORIZONTIAL STAB TO BODY PANEL'S REMOVED AND REINSTALLED IAW SRM 51-40-02-0G-00. RIGHT HORIZONTIAL STABILIZER TO BODY UPPER SLIDING SEAL PLATE LL MAINTANCE IS ACCOMPLISHED ON NON ROUTINE X797505
